# SDR SWIA202265674

- Difficulty date: March 4, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LONGERON,UPPRE. UNDERNEATH STINGER 18 FS485 AND FS501 FOUND CORROSION.    (C CHECK RO 5/23/22)     REMOVED CORROSION AND EVALUATED REPAIR. REPAIR FOUND TO BE OUT OF  LIMITS. PERFORMED PERMANENT REPAIR PER REO 690-53-31-635 REV. -- DATED: 2022-04-06. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY  / PRESSURE CHECK GOOD / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
